Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Proof of Edrei's spread conjecture


Author: Albert Baernstein II
Journal: Bull. Amer. Math. Soc. 78 (1972), 277-278
MSC (1970): Primary 30A70
DOI: https://doi.org/10.1090/S0002-9904-1972-12957-4
MathSciNet review: 0294640
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Edrei, Sums of deficiencies of meromorphic functions, J. Analyse Math. 14 (1965), 79-107. MR 31 #4909. MR 180678
  • 2. A. Edrei, Sums of deficiencies of meromorphic functions. II, J. Analyse Math. 19 (1967), 53-74. MR 35 #6831. MR 215996

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A70

Retrieve articles in all journals with MSC (1970): 30A70


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12957-4

American Mathematical Society